T Nation

Does the Acne Go Away After a Cycle?

Hey Guy, currently struggling with acne on my PCT. I wanted to know if and when it will go away, I see a lot of guys struggling with it months after their cycle. Is this something to worry about? Will I need to push myself back to accutane?

Yes, it should go away after some time. I want to say 8-10 weeks after my PCT has ended, is when I am entirely done with acne. Your hormones are all sorts of out of whack right now.

3 Likes

Why do some guys struggle for months then? I’m scared that i’ve turned on something in my genes I can’t turn off.

Some people are more prone to acne than others. Hormones affect us all differently. Did you struggle with acne as a teen?

yeah. Was on accutane before but haven’t broken out in 4 years. Just wanted to know if test will turn something on genetically or if it will go away soon.

Sound just like me, although I’m 31 and took accutane in my teen years. It’ll go away, you’re clearly just more prone to hormonal changes resulting in acne, and steroids will do that to you. I don’t get pimples on cycle, but I break out a ton during PCT and for a good bit of time after PCT. once my acne is gone, it’s kind of the sign that my body is fully back to normal and then I get bloods done to confirm.

1 Like

thanks man for the advice. Just didn’t know if it would go away or if it turned on something genetically.

Nah, you’ll be fine in time. Just let your body work itself out. Don’t run any more cycles until it’s clearer, and get some lab work done then too to confirm your numbers are back to normal. You’ll be alright!